# SDR SWIA202511260522

- Difficulty date: May 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER DOOR UPPER STOP FITTING, POSSIBLE CRACK ON THE DOOR FRAME. (C-CHECK)  REPAIRED CRACK FROM RT AFT OVERWING EMERGENCY DOOR UPPER STOP FITTING, ON THE DOOR FRAME IAW 670-52-21-103, REV -, NOTES 1-17 SEE CONTINUATION CARD FOR WORK DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
